MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Blank

Hydrocodone withdrawal symptoms vicodin

Common Questions and Answers about Hydrocodone withdrawal symptoms vicodin

vicodin

Avatar f tn Do long time users, years of use/abuse, of vicodin and/or hydrocodone and soma always have symptoms of withdrawl?
Avatar m tn m currently going through Zoloft withdrawals and have many of the typical Zoloft withdrawal symptoms. I was just wondering if taking a Vicodin will interfere with the recovery of my Zoloft withdrawal? Could I have done any permanent brain damage from taking a Vicodin since my brain is in recovery mode? This is the first Vicodin I have taken since I stopped taking the Zoloft.
Avatar m tn It was then I decided to stop taking anything addicting and had the worst 2 days of my life dealing with the severe withdrawal symptoms imaginable. My suggestion is *if* you can, try to find something that is non habit forming to replace the hydrocodone ASAP. I currently only take Motrin 800, which sadly doesnt work for crap for my pain, but there are other things you can try to help. What you went through sound very painful and i'm sorry you had to go through that!
Avatar n tn How long and intense will withdrawal be if I stop 4-5 vicodin a day that I have taken regularly for months?
1689696 tn?1305819097 Unknowingly last weekend I decided to just not take them anymore and was not expecting to have withdrawal symptoms! Restless legs and no sleep have been the absolute worst symptoms. I've had them very bad. Don't take benydryl or antihistamines it just makes your legs worse. Someone recommended hylands restful legs pills and drinking lots of tonic water with quinine in it. That has definitely helped the legs. As for sleep, go check out my post this morning "how much longer??!!!
Avatar m tn P.M. No Vicodin since then. starting to get squirley, cold chills, numb lips and tounge, Diarrea, shakey, and really want to take a pill. I quit a very bad Alcohol problem 7 years this month and I want to go cold turkey as I did then ( started drinking at 8 years of age. stopped at 43yrs.) The reason for the drugs, and others not mentioned, are for Fibramylgia diagnoses I have never abused the drugs or sold them they helped with the REAL PAIN, I just want to not be dependent on a Dr.
Avatar m tn If a person has been taking hydrocodone for over 5 years and specifically 6 500/50 hydrocodone/apap per day for at least the last 7 months, will there always be withdrawal symptoms? There was no tapering, only a brief two week change to Nuerontin (low dose) for two weeks and then that was increased for another two weeks. After the nuerontin for a total of a month it was cold turkey.
4753943 tn?1359934569 I'm so afraid to tell my doctor that I'm addicted to Vicodin, because I know she'll stop prescribing it and I feel like she will judge me. I'm really anxious about the withdrawal symptoms because I'm hypersensitive to medication and side effects. It feels like I have just been hit by a bus when I stop taking hydrocodone for a couple days. How long do these withdrawals last? I have only been on this medication for a year or less, by the way. Thanks.
Avatar m tn Last week I posted a question pertaining to the symptoms associated with hydrocodone withdrawal. I don't seem to be able to locate the responses to my post. What am I doing wrong? I recently had a severe back injury and was taking as many as 10 vicodin per day .When the pain began to subside I discontinued the hydrocodone and immediately began to experience symptoms of nausea,weakness and general malaise. I'm down to 1/2 a pill in the morning and 1/2 pill in the late afternoon.
Avatar m tn My pain was so bad that they put me on fentanynil patches for 30 days and I am wondering how they will go trhu with taku=ing my off these patches. I have taken btween 600-700 vicodin and percocets before the patches and want to know the process of ending this.
Avatar n tn The reason you're not feeling any better pain-wise is because tramadol is weak as pain medications go. It's not as strong as Vicodin. The reason you're not having any withdrawal symptoms from the Vicodin though is because the tramadol is still stimulating your MU receptors, which are the same receptors that the Vicodin attaches to, therefore as far as your body is concerned, you are still taking a narcotic. That's the problem with tramadol.
Avatar n tn Hello, any help I can get would be HUGELY appreciated!! I started taking vicodin 10mg/325 about 3 months ago. For about the last month I was taking it pretty regularly - 4 times per day. I was taking it for back pain. Anyway, about a week ago, I had a shot in my back to stop the pain and the shot seemed to start working a couple days ago. So, I just stopped taking the vicodin all together to see if I'd feel any pain.
Avatar m tn I'm going to print that out and stick it on the wall too!!! I've been through this on other drugs but only once before really bad with Vicodin. By the way, I just did a count and it's been more like 15-20 per day for about 9 days. How weird and sick will I get if at all?? I am an addict and can handle allot but the one time I've had to go through major Vicodin withdrawal it was very, very bad but that was months of abuse of 10/325's and 15/80's over 30 a day.
Avatar m tn I was taking 60-80mg of hydrocodone a day during that month and a half period. Would taking Vicodin weaken my body and prolong the withdrawal process from Zoloft?
Avatar f tn So I guess they just decided, after two and a half years of conventional methods, to just treat my symptoms. Starting in February of this year, my doctor began prescribing me vicodin, 120 at a time. At first, they lasted me a month. My last prescription lasted me twelve days. I never tried to up my dose, my pain is uncontrollable at times, and when you have that many pills, it's easy to pop an extra one or two every once in awhile. But I feel it's gotten out of control.
Avatar f tn You are now likely either in withdrawal from coming off oxycodone, or in precipitated withdrawal from the buprenorphine's opioid blocking effects. I wish I had an easy answer for you, but the right way forward at this point depends on many different factors-- factors that I do not know. I would recommend getting back on the meds you were taking, and making sure that your doc understands the complex effects of buprenorphine-- including the opioid blocking effects of the medication.
Avatar n tn so wouldnt it be better to take the hydrocodone for ab 2 weeks low doses so he can go through the hydrocodone withdrawal and not the methadone? what if he takes a 5mg hydrocodone would that start the withdrawal process over?
Avatar f tn I found this forum while searching for info about the drug Suboxon which is used for withdrawal symptoms, but that I have been using for almost 3 years now for pain; after 10+ years of going up, up, up, in amount and type of pain medicines I wanted to try being off narcotics and went into my insurance detox center. Even after that, worst experience of my life, doc was correct, pain is too much to stand...the suboxon however, did help the pain, and I was told it was non-addictive...
Avatar f tn I've gone through withdrawal a few times. Before I got on antidepressants the withdrawal was horrible. So if I were you I'd do the next best thing to antidepressants and get some Saint Johns wort or 5HTP. Also some B12. I'd get something like Tylenol PM to help you sleep. For me the 2nd and 3rd day are the worst. But by worst I mean being tired, so I drink lots of red bull, and I have the chills one minute and hotter than hot the next.
Avatar n tn So after a few days, any withdrawal you feel is going to be a tramadol withdrawal and not a hydrocodone withdrawal. And yes, it will be worse, there are many more horror stories about tram than hydrocodone. I had a doctor try to take me off of hydrocodone by giving me tramadol a few years ago when I was stopping meds after a surgery, and the withdrawals were terrible.
Avatar f tn Well, you can surely go on the Vicodin if you want to but you chance prolonging the withdrawal. The process is never pleasant but it is a matter of rip the band aid off fast or slow. I prefer quick and would just get it over with. We all want to lessen the withdrawal and we all look for a pill or any other way to do that. Many of us how found ourselves stuck on the pill that got us off the first drug and after a while the detox gets harder and longer.
6884999 tn?1385764179 s why a lot of folks decide to just go cold turkey and get it over with. The withdrawal symptoms are a little more severe, but usually pass within 3-5 days. Whatever you decide to do, we will be here for you throughout your journey. Try to stay busy and not give yourself time to dwell on how bad you feel. Exercise as much as you can because it really does help. Keep posting. We are here for you my friend.
Avatar m tn Oxycodone is a stronger narcotic then the narcotic in vicodin which is hydrocodone. Both will cause WD. The WD from oxycodone was always much worse for me then hydrocodone but some say it's the same. What form and strength of oxy were you taking? If you were taking 1-2 oxycontin, whatever the strength, per day and then switch to hydrocodone down to 15mg of it per day, IMO you most likely would feel some form of WD.
Avatar f tn Oycodone is in a different class of drugs than Vicodin. Vicodin is a Schedule III drug and Oxycodone is a Schedule II drug. It is stronger than Vicodin and probably the reason your doctor prescribed it rather than the hydrocodone (vicodin) is because oxycodone is available in a pure form without acetominophen in it. Hydrocodone is not.